Revista Matemática Iberoamericana


Full-Text PDF (170 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 3, 2006, pp. 963–976
DOI: 10.4171/RMI/480

Multi-parameter paraproducts

Camil Muscalu[1], Jill Pipher[2], Terence Tao[3] and Christoph Thiele[4]

(1) Department of Mathematics, Cornell University, 310 Malott Hall, NY 14853-4201, Ithaca, USA
(2) Mathematics Department, Brown University, Box 1917, RI 02912, Providence, USA
(3) Department of Mathematics, University of California Los Angeles, 405 Hilgard Avenue, CA 90095-1555, Los Angeles, USA
(4) Hausdorff Center for Mathematics, Universität Bonn, Villa Maria, Endenicher Allee 62, 53115, Bonn, Germany

We prove that the classical Coifman-Meyer theorem holds on any polydisc $\mathbf{T}^d$ of arbitrary dimension $d\geq 1$.

Keywords: Polydisc, paraproduct

Muscalu Camil, Pipher Jill, Tao Terence, Thiele Christoph: Multi-parameter paraproducts. Rev. Mat. Iberoamericana 22 (2006), 963-976. doi: 10.4171/RMI/480